MAUDE Adverse Event Report: MAX MOBILITY, LLC SMARTDRIVE

MAX MOBILITY, LLC SMARTDRIVE
Model Number MX2
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/03/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 10/20/17 (the required filing deadline of mdr report), max mobility, the manufacture of the device and submitter of the initial mdr report, is awaiting additional information and opportunity to evaluate the specific device of this occurrence for thorough investigation.The current information available is incomplete, and it is unclear as to exactly what occurred, as well as how the device contributed to the occurrence.The initial evaluation lends to the occurrence / event being attributed to user / operator error.For this type of failure (user / operator error) with this model, the device design and the control measures to prevent this type of occurrence were reviewed for their sufficiency / acceptability according to the company's established risk management procedures / practices - which was verified.These control measures include instructions for use and cautions, especially for situations to turn the device off and intended use environments.Upon completion of the investigation, a follow-up mdr report will be submitted if deemed necessary (i.E.Device malfunctioned, corrective / preventive action is taken, etc).
 
Event or Problem Description
As described to max mobility management by court filings that user was operating smartdrive model mx2 - serial number unknown (not initially provided) and "whether due to the awkward fall of [the user] or due to the collision between [the user] and the wheelchair as a result of the wheelchair running him over, [the user] suffered injury and was hospitalized.X-rays revealed the [user] suffered broken bones, including a broken leg.".

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY, LLC
5425 crossings blvd.
antioch TN 37013
MDR Report Key6974575
Report Number3008370857-2017-00001
Device Sequence Number1298328
Product Code ITI
UDI-Device Identifier00861896000303
UDI-Public00861896000303
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMX2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2017
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;